Invariance of entropy for maps isotopic to Anosov

Pablo D. Carrasco, Cristina Lizana, Enrique Pujals, Carlos H. Vásquez

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We prove the topological entropy remains constant inside the class of partially hyperbolic diffeomorphisms of Td with simple central bundle (that is, when it decomposes into one dimensional sub-bundles with controlled geometry) and such that their induced action on H1 (Td) is hyperbolic. In absence of the simplicity condition we construct a robustly transitive counter-example.

Original languageEnglish
Pages (from-to)1612-1632
Number of pages21
Issue number3
StatePublished - Mar 2021


  • derived from Anosov
  • measures of maximal entropy
  • partial hyperbolicity
  • robustly transitive diffeomorphisms


Dive into the research topics of 'Invariance of entropy for maps isotopic to Anosov'. Together they form a unique fingerprint.

Cite this